Translator Disclaimer
2018 Quasi-invariant measures for some amenable groups acting on the line
Nancy Guelman, Cristóbal Rivas
Algebr. Geom. Topol. 18(2): 1067-1076 (2018). DOI: 10.2140/agt.2018.18.1067

Abstract

We show that if G is a solvable group acting on the line and if there is T G having no fixed points, then there is a Radon measure μ on the line quasi-invariant under  G . In fact, our method allows for the same conclusion for G inside a class of groups that is closed under extensions and contains all solvable groups and all groups of subexponential growth.

Citation

Download Citation

Nancy Guelman. Cristóbal Rivas. "Quasi-invariant measures for some amenable groups acting on the line." Algebr. Geom. Topol. 18 (2) 1067 - 1076, 2018. https://doi.org/10.2140/agt.2018.18.1067

Information

Received: 23 March 2017; Revised: 11 December 2017; Accepted: 21 December 2017; Published: 2018
First available in Project Euclid: 22 March 2018

zbMATH: 06859613
MathSciNet: MR3773747
Digital Object Identifier: 10.2140/agt.2018.18.1067

Subjects:
Primary: 20F16, 28D15, 37C85, 57S25

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 2 • 2018
MSP
Back to Top